# SDR USAA2012040600015

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 11,671 hours, 4,482 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Part number: C82LL0010
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED,  GREEN HYDRAULIC SYSTEM WAS SHOWING ZERO FLUID.  DIVERTED WITH GRAVITY EXTENSION OF LANDING GEAR.  REMOVED AND REPLACED GREEN SYSTEM RESERVOIR DRAIN VALVE IAW MM 29-11-41-01.
